BELLEVUE — A warning was issued about the dangers of fentanyl after two teenagers survive accidental overdoses minutes apart last weekend.

The two Bellevue High School students believed they were taking the pain-killing drug Percocet, but authorities believe the pills were fentanyl or laced with fentanyl, KOMO-TV reported Wednesday.

Bellevue Police Department confirmed that CPR was used on the 17-year-old boy from Bellevue and Narcan was used to revive the 18-year-old boy from Yarrow Point.

Both boys told police that the pills were bought from the street, detectives said, adding that cartels are making high-quality pills that look like real prescription pills.

“You just can’t assume anymore that any pill that you get off the street is legitimate. The only way it’s legitimate is if you got it from your pharmacist,” Department Detective Jim Keene told KOMO.

An investigation into where the pills came from is underway.